F. Achleitner and C. Kuehn, Traveling waves for a bistable equation with nonlocal diffusion, Advances in Differential Equations, vol.20, pp.887-936, 2015.

D. G. Aronson and H. F. Weinberger, Multidimensional nonlinear diffusion arising in population genetics, Adv. in Math, vol.30, issue.1, p.35013, 1978.

H. Berestycki, H. Matano, and F. Hamel, Bistable traveling waves around an obstacle, Communications on Pure and Applied Mathematics: A Journal Issued by the Courant Institute of Mathematical Sciences, vol.62, issue.6, pp.729-788, 2009.

J. Brasseur, J. Coville, F. Hamel, and E. Valdinocci, Liouville type results for a non-local equation in a presence of an obstacle, 2019.

X. Cabré and Y. Sire, Nonlinear equations for fractional laplacians ii: existence, uniqueness, and qualitative properties of solutions, Transactions of the American Mathematical Society, vol.367, issue.2, pp.911-941, 2015.

L. Caffarelli and L. Silvestre, Regularity theory for fully nonlinear integro-differential equations, Comm. Pure Appl. Math, vol.62, issue.5, p.35376, 2009.

Y. Qing, Z. Guan, and . Ma, Boundary problems for fractional laplacians, Reflected symmetric ?-stable processes and regional fractional laplacian, Probability theory and related fields, vol.5, pp.649-694, 2005.

C. Gui and M. Zhao, Traveling wave solutions of allen-cahn equation with a fractional laplacian, vol.32, pp.785-812, 2015.

G. Palatucci, O. Savin, and E. Valdinoci, Local and global minimizers for a variational energy involving a fractional norm, Annali di matematica pura ed applicata, vol.192, pp.673-718, 2013.

I. Biosp, , vol.84914